# SDR AALA201512239001

- Difficulty date: December 18, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 47,495 hours, 27,055 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  PERFORM SPECIAL INSPECTION FOR CRACK ON HANDLE SLIDING WINDOW, FIRST OFFICER SIDE IN COCKPIT.  R & R HANDLE SLIDING WINDOW, FIRST OFFICER SIDE IN COCKPIT IAW AMM 56-12-12-400-003-A.
